MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7324-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date unknown.Device evaluation: neither sample or pictures were received for the analysis of this complaint.No device history record was reviewed since lot number was not provided.Complaint for the failure mode "a0282 - leaking" could not be confirmed by investigation as no samples nor pictures was provided by the customer.Without the return of the used samples a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.If the product is returned, lsm will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that a section of the cassette split and there was subsequent leaking of the epidural solution.There was patient involvement but no patient harm/adverse event reported.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21540230
Report Number9617604-2025-00181
Device Sequence Number20616471
Product Code FPA
UDI-Device Identifier10610586029653
UDI-Public(01)10610586029653
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7324-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown